| Model Number |
15 |
| Medical Device Problem Codes |
Fracture (1260); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with all the available patient information.Patient fields in which information was not provided were intentionally left blank.A stryker service representative performed an initial evaluation and observed that the therapy connector was cracked.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their had powered off unexpectedly.Upon inspection, stryker observed that the paddles therapy connector was cracked.As a result, defibrillation would not be available, if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and observed that the therapy cable was flexed in the therapy connector and that the therapy connector was broken.Stryker replaced the internal cable connector and the therapy connector.After other unrelated repairs were completed, proper operation of the device was observed through functional and performance testing.The device was returned to the customer for use.The root cause was determined to be physical damage to the connector housing.
Event or Problem Description
The customer contacted stryker to report that their had powerered off unexpectedly.Upon inspection, stryker observed that the paddles therapy connector was cracked.As a result, defibrillation would not be available, if needed.This issue is patient related; however there was no adverse event reported.